# SDR 05FDEA01198

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 652367861
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR BEAM STRAP STA 312-344 RBL 25 IS CRACKED 3EA PLACES.  REMOVED AND REPLACED STRAP IAW SRM 51-30-2.
